# SDR UALA2011092805264

- Difficulty date: September 27, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 76,650 hours, 22,291 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Shutoff Valve
- Part number: 8113901
- Part serial: 111
- Condition: Faulty
- Location: Starter Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT STARTER CUTOUT EICAS MESSAGE DISPLAYED. START VALVE LIGHT ILLUMINATED ALONG WITH EICAS MESSAGE. MASTER CAUTION BOTH EXTINGUISHED AFTER 5 SECONDS.  REPLACED STARTER SHUT-OFF VALVE AND OP CHECKED GOOD.
